Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli, F., Russo, F., & Zanco, G. A. (2018). Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability, 31(2), 789–826. https://doi.org/10.1007/s10959-016-0724-2
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística, 9, 299–325.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser, M., Jentzen, A., & Salimova, D. (2017). On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 473(2207). https://doi.org/10.1098/rspa.2017.0104
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, M., & Gyöngy, I. (2017). Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation, 86(307), 2373–2397. https://doi.org/10.1090/mcom/3201
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas, J. (2017). Entropic Ricci curvature for discrete spaces. In L. Najman & P. Romon (Eds.), Modern Approaches to Discrete Curvature (Vol. 2184, pp. 159–174). Springer. https://doi.org/10.1007/978-3-319-58002-9_5
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
Carlen, E., & Maas, J. (2017). Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis, 273(5), 1810–1869. https://doi.org/10.1016/j.jfa.2017.05.003
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
Maas, J., Rumpf, M., & Simon, S. (2017). Transport based image morphing with intensity modulation. In F. Lauze, Y. Dong, & A. Bjorholm Dahl (Eds.) (Vol. 10302, pp. 563–577). Presented at the SSVM:  Scale Space and Variational Methods in Computer Vision, Kolding, Denmark: Springer. https://doi.org/10.1007/978-3-319-58771-4_45
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
Maas, J., & Matthes, D. (2016). Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity, 29(7), 1992–2023. https://doi.org/10.1088/0951-7715/29/7/1992
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
Fathi, M., & Maas, J. (2016). Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability, 26(3), 1774–1806. https://doi.org/10.1214/15-AAP1133
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
Erbar, M., Maas, J., & Tetali, P. (2015). Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de La Faculté Des Sciences de Toulouse, 24(4), 781–800. https://doi.org/10.5802/afst.1464
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
Maas, J., Rumpf, M., Schönlieb, C., & Simon, S. (2015). A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis, 49(6), 1745–1769. https://doi.org/10.1051/m2an/2015043
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar, M., Maas, J., & Renger, M. (2015). From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability, 20. https://doi.org/10.1214/ECP.v20-4315
View | Files available | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed